# SDR SWAA2023072559815

- Difficulty date: June 16, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY DOOR BATERY PACK LT SIDE AT PASSENGER CABIN (1 EA) 2023-394575<[01] REPLACED EMERGENCY DOOR BATERY PACK LT SIDE AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-960-805 TEST IS OK;[02] REPLACED EMERGENCY DOOR BATERY PACK LT SIDE AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-960-805 TEST IS OK
